# SDR AALA20090811TUL25

- Difficulty date: August 5, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELOW NUMBER ONE GALLEY AT DRAIN PAN AREA BETWEEN FLOORBEAMS STATION 148-160.  INSTALLED DOUBLER UNDER AARD 53-20-00-16.
